# SDR XGNA2024021500002

- Difficulty date: January 2, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N36673
- Make and model: Beech 58
- Aircraft serial: TH1143
- Aircraft time: 18,988 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 9562001085
- Part serial: 798
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 18,988 hours
- Component: Horizontal Stab, Beech, NA
- Component part number: 96620005623
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/2-INCH CRACK IN LOWER INBOARD FLANGE RADIUS OF FORWARD SPAR CHANNEL OF LEFT HORIZONTAL STABILIZER AT STA 00.000.
